Transformation-invariant p-adic integral on Zp

H.-S. Cho and E.-S. Kim
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 7, 2001, Number 3, Pages 70—77
Download full paper: PDF, 216 Kb

Details

Authors and affiliations

H.-S. Cho
Department of Mathematics, College of National Sciences,
Kyung- pook National University, Taegu 702-701, Korea

E.-S. Kim
Department of Mathematics, College of National Sciences,
Kyung- pook National University, Taegu 702-701, Korea

Abstract

In this paper, we treat the some formulas to be related an invariant p-adic integral on Zp. As an application of an invariant p-adic integral on Zp, we give the formulas for sums of products of the analogue of Bernoulli numbers to be defined by an invariant p-adic integral on Zp.

AMS Classification

  • 03B52
  • 03E72
  • 94D05

References

  1. K.Dilcher, Sums of products of Bernoulli numbers,J. Number Theory 60(1) (1996), 23-41.
  2. I.C.Huang, Bernoulli numbers and polynomials via residue, J. Number Theory 76 (1999), 178-193.
  3. T.Kim, An analogue of Bernoulli numbers and their congruences, Rep. Fac. Sci. Engrg. Saga Univ. Math. 22 (1994), 21-26.
  4. T.Kim, On explicit formulars of p-adic q-L-functions,Kyushu J. Math. 48(1994), 73-86.
  5. T.Kim, Sums of products of q-Bernoulli numbers,Arch.Math.76(2001), 190- 195.
  6. T.Kim, An invariant p-adic integral associated with Daehee numbers, to appear in Integral Trans. Special Function (2001-2002).
  7. T.Kim, Notes on multivariate p-adic q-integral (preprint).
  8. T.Kim, On p-adic q — L-functions and sums of powers,to appear in Discrete Math.
  9. G.J.Murphy, Translation-invariant. Function Algebras on compact groups, (to appear) in Advanced Stud. Contcmp. Math. Vol. 3 No. 2 (2001).
  10. K.Sliiratani, On a p-adic interpolating function for the Euler number and it’s derivatives, Mem. Fac. Sci. Kyushu. Univ. Math. 39 (1985), 113-125.
  11. H.M.Srivastava, An explicit formula for the generalized Bernoulli polynomials, J. Math. Analysis and Application 130 (1988), 509-513.

Related papers

Cite this paper

Cho, H.-S. & Kim, E.-S. (2001). Transformation-invariant p-adic integral on Zp. Notes on Number Theory and Discrete Mathematics, 7(3), 70-77.

Comments are closed.